Volume 2, Issue 4, August 2017, Page: 40-42
Global Asymptotic Stability Analysis of Predator-Prey System
Ahmed Buseri Ashine, Department of Mathematics, Madda Walabu University, Bale Robe, Ethiopia
Received: May 16, 2017;       Accepted: Aug. 24, 2017;       Published: Sep. 26, 2017
DOI: 10.11648/j.mma.20170204.11      View  1544      Downloads  110
In this paper, a predator-prey model with Holling type II response function is proposed and analyzed. The model is characterized by a couple of system of first order non-linear differential equations. The objective of the work is to offer mathematical analysis of such model. The equilibrium points are computed, boundedness and criteria for stability and persistent of the system are obtained.
Prey-Predator, Stability, Persistent, Limit Cycle
To cite this article
Ahmed Buseri Ashine, Global Asymptotic Stability Analysis of Predator-Prey System, Mathematical Modelling and Applications. Vol. 2, No. 4, 2017, pp. 40-42. doi: 10.11648/j.mma.20170204.11
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Lotka, A.: Elements of Physical Biology. Williams and Wilkins, Baltimore (1925).
N. Apreutesei, A. Ducrot, V. Volpert, Competition of species with intra-specific competition, Math. Model. Nat. Phenom., 3, pp. 1–27, 2008.
H. Malchow, S. Petrovskii, E. Venturino, Spatiotemporal Patterns in Ecology and Epidemiology, Chapman & Hall/CRC Press, Boca Raton, 2008.
Ahmed Buseri Ashine “study on prey-predator model with predator in disease and harvesting” Global Journal of Science Frontier Research 17(2) pp. 23–28.
S. G. Ruan, D. M. Xiao, Global analysis in a predator-prey system with non-monotonic functional response, SIAM J. Appl. Math., 61, pp. 1445–1472, 2001.
Berryman AA. The origins and evolutions of predator–prey theory. Ecology 1992;73: 1530–5.
Kuang Y, Freedman HI. Uniqueness of limit cycles in Gause-type predator–prey systems. Math Biosci 1988;88: 67–84.
Kuang Y. Nonuniqueness of limit cycles of Gause-type predator–prey systems. Appl Anal 1988;29:269–87.
Kuang Y. On the location and period of limit cycles in Gause-type predator–prey systems. J Math Anal Appl 1989; 142: 130–43.
Kuang Y. Limit cycles in a chemo stat-related model. SIAM J Appl Math 1989;49: 1759–67.
Kuang Y. Global stability of Gauss-type predator–prey systems. J Math Biol 1990;28: 463–74.
Berreta E, Kuang Y. Convergence results in a well-known delayed predator–prey system. J Math Anal Appl 1996;204: 840–53.
Birkoff G, Rota GC, Ordinary Differential equations, Ginn; 982.
Freedman HI. Deterministic mathematical models population ecology. New York: Marcel Dekker; 1980.
Freedman HI. Waltman P. Persistence in models of three interacting predator-prey population. Math Biosci 1984; 68: 213-31.
Volterra, V.: Variazionie fluttauazionidel numero dindividui in species animals conviventii. Mem Acd. Linciei 2, 31–33 (1926).
Browse journals by subject